# SDR ASOA201711294061

- Difficulty date: November 29, 2016
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N28529
- Make and model: Emb EMB-135LR
- Aircraft serial: 145512
- Aircraft time: 28,245 hours, 30,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 80802
- Condition: Discharged
- Location: Emergency Lights
- Part time: 25,141 hours, 22,309 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION,  THE CREW REPORTED THAT THE FIRST THREE STRIPS OF FLOOR EMERGENCY LIGHTS NOT ILLUMINATING. MAINTENANCE REMOVED AND REPLACED THE NR 2 EMERGENCY LIGHT BATTERY PACK, OPERATIONALLY TESTED WITH NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
